Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Analytic gaps
Journal: Fundamenta Mathematicae
Volume: 150
Issue: 1
First page: 55
Last page: 66
Issue Date: 1996
Rank: M23
ISSN: 0016-2736
DOI: 10.4064/fm-150-1-55-66
URL: http://matwbn.icm.edu.pl/ksiazki/fm/fm150/fm15016.pdf
Abstract: 
We investigate when two orthogonal families of sets of integers can be separated if one of them is analytic.
Publisher: Institute of Mathematics, Polish Academy of Sciences

Show full item record

Page view(s)

34
checked on Apr 16, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.